# SDR SWAA980302

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N56SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21721
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND SKIN 6 FASTENER HOLES CRACKED AT BS 947 STR 4L, 3 FASTENER HOLES CRACKED AT BS 1006 STR 4L AND 5 FASTENER HOLES CRACKED AT BS 1006 TO 1016 STR 10L.  REPAIRED PER BOEING SRM.
